# SDR WRNA200600005

- Difficulty date: February 26, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 78,106 hours, 19,067 cycles
- Engine: Pwa JT9D7Q
- Engine time: 60,377 hours, 15,379 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: 63817403
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHEN LEVELING FL 380, MACH SPD .84, WHILE SLOWLY REDUCING POWER, NR 1 ENGINE AUDIBLY COMPRESSOR STALLED, EPR FLUX ALONG WITH INCREASE IN EGT, AMBER/HIGH EGT LIGHT ILLUMINATED, UPON REDUCING NR 1 ENG TO IDLE, EPR CONTINUED TO FLUX, ACCOMPLISHED ENGINE FAILURE/PRECAUTINARY SHUT DOWN CHECKLIST.  EGT EXCEEDED 700*C FOR 5 SECONDS, OIL PRESS NORMAL - AFTER SHUTDOWN OIL PRESS MAINTAINED 5 PSI, FUEL DUMPED.  RETURNED TO AIRFIELD.  T/S ENGINE PROBLEM PER FIM 71-01-00 PG 16 (12) ENGINE EGT EXCEEDED LIMITS FOR OTHER REASONS- AREA B REF 71-01-0L.  FOUND ENG L/P FUEL PUMP FILTER WITH CONTAMINATION.  REMOVED AND REPLACED FUEL FILTER.  AIRCRAFT RETURNED TO SERVICE.  2-27-06 BOROSCOPED ENGINE, NO DEFECTS.
